# SDR ASOA2014111311638

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,222 hours, 23,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT PRESSURE BULKHEAD INSPECTION AWL 53-61-153 02, FOUND CRACK INDICATION RUNNING FROM BEHIND TOP OF AFT DOOR TRACK AT LBL 27.50 AND WL 126.0.   CUT OUT CRACKED BULKHEAD WEB.  FABRICATED REPAIR FILLER,  & DOUBLERS AND INSTALLED IAW REO 601R-53-61-1541, REV. E.  MAJOR REPAIR IAW GMM. 5-3.
